# SDR UALA2012042002357

- Difficulty date: April 20, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 67,177 hours, 24,963 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 6 Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLAT DAMAGED, REPLACED RT LEADING EDGE SLAT NR 6, OPS CHECKED NORMAL.
